UNIGE document Scientific Article
previous document  unige:12348  next document
add to browser collection
Title

Linear spaces and involutive duality functors

Author
Published in Cahiers de topologie et géométrie différentielle catégoriques. 2002, vol. 43, no. 1, p. 35-48
Stable URL http://archive-ouverte.unige.ch/unige:12348
Full text
Article (Published version) (1.2 MB) - public document Free access
Structures

155 hits

67 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :